# SDR USAA2012090500066

- Difficulty date: August 10, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 40,731 hours, 16,427 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800400
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - EXCESSIVE RUDDER PLAY AT NR 7 HINGE FITTING AT STA 569.  REPLACED NR 7 HINGE IAW A319 SRM 51-72-11 AND A319 .AMM 55-36-41-400-001
